Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Too little TSH ?

From: holymary - 6 years 16 weeks ago

Hi, I was diagnosed after 8 years (of battling with doctors and my weight), as hypothyroid. After 15 years of being on levothyroxin my dose was 175mg. Was just about beginning to feel better when Doctor said my TSH was negligible and I must be on too much thyroxin. So reduced my thyroxin, to 150. 3 months later and TSH up to 2.6. So reduced thyroxin to 125. Meanwhile, I am more and more fatigued, skin is getting worse and all the usual symptoms are returning. Including more weight gain. When I asked the endocrinologist what was happening he told me he didn't have a magic wand and all he could do was go by the blood results. I am type 2 diabetic and being teated for depression. I am 53 and feel like I am 73. I want to have enough energy to enjoy my life. Does anyone else have this problem or advice as to what I should do now?

Do you find this discussion helpful?
0

1 Response

Is this good advice?
0

The thyroid is a complicated gland. I see many people who only take SYNTHROID with T4 who still suffer from weight gain and depression.

I have had great personal improvement in taking other thyroid medications. Consider

BIO IDENTICAL THYROID HORMONE with t3 and t4
(identical to human thyroid hormone)
available by prescription at
Universal arts pharmacyhttp://70.101.242.211/default.asp

THYROLAR with T3 and T4

AMOUR THYROID with T1 T2 T3 and T4

Check out stopthethyroidmadness.com
for other stories

SHOW MAIN MENU
SHOW SUB MENU